# SDR SWIA201437030

- Difficulty date: March 29, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N814SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15100
- Aircraft time: 20,109 hours, 12,222 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY FWD CRAWL FLOOR, FWD MOUNT ANGLE HAS SURFACE CORROSION AT THE AFT SIDE OF FS 280. C-CHECK, CORROSION ON DISCREPANT AREA OF AVIONICS BAY FORWARD CRAWL FLOOR FORWARD MOUNT ANGLE IS 100 PERCENT THROUGH PART, LOCATED AND DRILLED FULL SIZE ALL HOLES COMMON TO REPLACEMENT ANGLE AND INSTALLED PART IAW SRM.
